# SDR ASAA2013082195859

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,530 hours, 8,139 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A  SAID ITS COLD IN AFT PORTION OF CABIN.  DUCT TEMP AT 20-22C W/ AFT CABIN TEMP SHOWING 30-32.  TEMP KNOB MOVED TO 3-4 O`CLOCK POSITION WITH NO INCREASE IN HEAT.  DISCUSSED W/ MX CONTROL VIA SAT COM.  POSSIBLE AFT CABIN TEMP PROBE FAILURE/ CONTAMINATION.  ACFT GROUNDED.  ACCOM. FIM TASK 21-61, TASK 857, FOUND AFT CABIN TEMP. SENSOR ASSY FILTER BLOCKED.  CLEANED FILTER IAW AMM TASK 21-61-06-100-801. PERFORMED REPAIR CONFORMATION WITH TRIM AIR ON IN ALL TEMP. CONDITIONS TEMP. IN CABIN AND ON INDICATOR  WAS APPROXIMATELY THE SAME.  NO FAULTS NOTED.
